2011
Ovalle, Diana M.; García, Javier; Periago, Francisco
Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine Journal Article
In: Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1654–1669, 2011, ISSN: 1468-1218.
@article{Ovalle2011,
title = {Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine},
author = {Diana M. Ovalle and Javier García and Francisco Periago},
doi = {10.1016/j.nonrwa.2010.11.001},
issn = {1468-1218},
year = {2011},
date = {2011-06-00},
urldate = {2011-06-00},
journal = {Nonlinear Analysis: Real World Applications},
volume = {12},
number = {3},
pages = {1654--1669},
publisher = {Elsevier BV},
keywords = {Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine},
pubstate = {published},
tppubtype = {article}
}
2010
Periago, Francisco; Tiago, Jorge
A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle Journal Article
In: Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2573–2583, 2010, ISSN: 1468-1218.
@article{Periago2010,
title = {A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle},
author = {Francisco Periago and Jorge Tiago},
doi = {10.1016/j.nonrwa.2009.09.002},
issn = {1468-1218},
year = {2010},
date = {2010-08-00},
urldate = {2010-08-00},
journal = {Nonlinear Analysis: Real World Applications},
volume = {11},
number = {4},
pages = {2573--2583},
publisher = {Elsevier BV},
keywords = {Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine},
pubstate = {published},
tppubtype = {article}
}